# SDR 2017F00104

- Difficulty date: June 29, 2017
- Submitted: July 5, 2017
- Operation: General aviation
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 24,667 hours, 21,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R32004
- Part serial: 7694
- Condition: Cracked
- Location: Bs 333
- Part time: 24,667 hours, 21,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE INSPECTION,  A CRACK MEASURING 0.5 WAS FOUND AT BS 333.  THE CRACK WAS FOUND AT A TOOLING HOLE, WHICH MEASURES 0.25 IN DIAMETER, JUST BELOW STRINGER 1L.
